Prof. DAI Hui-Hui (戴暉輝)

Research Output

  1. 2000
  2. Published

    Head-on collision between two solitary waves in a compressible Mooney-Rivlin elastic rod

    Dai, H., Dai, S. & Huo, Y., Aug 2000, In: Wave Motion. 32, 2, p. 93-111

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 18
    Check@CityULib
  3. Published

    ANALYSIS OF NON-LINEAR DYNAMICS AND BIFURCATIONS OF A SHALLOW ARCH SUBJECTED TO PERIODIC EXCITATION WITH INTERNAL RESONANCE

    BI, Q. & DAI, H. H., 15 Jun 2000, In: Journal of Sound and Vibration. 233, 4, p. 557-571

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 47
    Check@CityULib
  4. Published

    Algebro-geometric solutions of (2 + 1)-dimensional coupled modified Kadomtsev-Petviashvili equations

    Geng, X. & Dai, H. H., Jan 2000, In: Journal of Mathematical Physics. 41, 1, p. 337-348

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 17
    Check@CityULib
  5. Published

    Solitary shock waves and other travelling waves in a general compressible hyperelastic rod

    Dai, H. & Huo, Y., 2000, In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 456, 1994, p. 331-363

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 139
    Check@CityULib
  6. Published

    Uniform asymptotic analysis for transient waves in a pre-stressed compressible hyperelastic rod

    Dai, H. H. & Cai, Z., 2000, In: Acta Mechanica. 139-145, 1-4, p. 201-230

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  7. 1999
  8. Published

    New finite-dimensional completely integrable systems associated with the sine-Gordon equation

    Dai, H. & Geng, X., Sep 1999, In: Journal of the Physical Society of Japan. 68, 9, p. 2878-2881

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 17
    Check@CityULib
  9. Published

    On thermal stress in a bituminous pavement: Analytic solutions and applications

    Dai, H. H. & Wu, G., Sep 1999, In: Journal of Applied Mechanics, Transactions ASME. 66, 3, p. 714-719

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 1
    Check@CityULib
  10. Published

    Uniform asymptotic expansions of an inverse-Laplace-transform integral with applications to problems of wave propagation

    Rui, B., Dai, H. H. & Wong, R., Aug 1999, In: Quarterly Journal of Mechanics and Applied Mathematics. 52, 3, p. 327-348

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Check@CityULib
  11. Published

    Exact solutions of a variable-coefficient KdV equation arising in a shallow water

    Dai, H., Jun 1999, In: Journal of the Physical Society of Japan. 68, 6, p. 1854-1858

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  12. Published

    Nonlinearization of the 3 × 3 Matrix Eigenvalue Problem Related to Coupled Nonlinear Schrödinger Equations

    Geng, X. G. & Dai, H. H., 1 May 1999, In: Journal of Mathematical Analysis and Applications. 233, 1, p. 26-55

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 9
    Check@CityULib
  13. Published

    Nonlinear travelling waves in a rod composed of a modified Mooney-Rivlin material. I Bifurcation of critical points and the non-singular case

    Dai, H. & Zhao, X., 1999, In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 455, 1990, p. 3845-3874

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 13
    Check@CityULib
  14. Published

    Uniform asymptotic analysis for waves in an incompressible elastic rod II. Disturbances superimposed on a pre-stressed state

    Dai, H. H. & Cai, Z., 1999, In: IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications). 62, 1, p. 1-29

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 3
    Check@CityULib
  15. 1998
  16. Published

    Exact travelling-wave solutions of an integrable equation arising in hyperelastic rods

    Dai, H. H., Dec 1998, In: Wave Motion. 28, 4, p. 367-381

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 52
    Check@CityULib
  17. Published

    Transformations for the Camassa-Holm Equation, Its High-Frequency Limit and the Sinh-Gordon Equation

    DAI, H. & PAVLOV, M., 15 Nov 1998, In: Journal of the Physical Society of Japan. 67, 11, p. 3655-3657

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 54
    Check@CityULib
  18. Published

    Invariant tori and chaotic streamlines in the ABC flow

    Huang, D., Zhao, X. & Dai, H., 5 Jan 1998, In: Physics Letters, Section A: General, Atomic and Solid State Physics. 237, 3, p. 136-140

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 16
    Check@CityULib
  19. Published

    Model equations for nonlinear dispersive waves in a compressible Mooney-Rivlin rod

    Dai, H. H., 1998, In: Acta Mechanica. 127, 1-4, p. 193-207

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 342
    Check@CityULib
  20. Published

    Peakons and solitary shock waves in compressible hyperelastic rods

    Dai, H. H., 1998, Proceedings of the International Conference on Nonlinear Mechanics, ICNM. Shanghai Univ, p. 620-621

    Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with ISBN/ISSN)peer-review

    Check@CityULib
  21. 1997
  22. Published

    Uniform asymptotic analysis for waves in an incompressible elastic rod I. Disturbances superimposed on an initially stress-free state

    Dai, H. H., Dec 1997, In: IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications). 59, 3, p. 245-260

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 1
    Check@CityULib
  23. 1996
  24. Published

    On the asymptotic solution of a wave damping problem arising in lnhomogeneous media

    Dai, H. -., Apr 1996, In: Applicable Analysis. 60, 3-4, p. 327-340

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Check@CityULib
  25. 1994
  26. A uniform asymptotic expansion for the shear-wave front in a layer

    Dai, H. H. & Wong, R., May 1994, In: Wave Motion. 19, 3, p. 293-308

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
Previous 1...4 5 6 7 8 9 Next